Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 2 (1988)
PDF
Bull. Amer. Math. Soc. 19 (1988)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 2 (1988)
PDF
Bull. Amer. Math. Soc. 19 (1988)
From vanishing theorems to estimating theorems: the Bochner technique revisited
Pierre H. BĂ©rard PDF
Bull. Amer. Math. Soc. 19 (1988), 371-406
A critique of numerical analysis
Peter Linz PDF
Bull. Amer. Math. Soc. 19 (1988), 407-416
On the geometry and dynamics of diffeomorphisms of surfaces
William P. Thurston PDF
Bull. Amer. Math. Soc. 19 (1988), 417-431
On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere
Franki Dillen, Leopold Verstraelen and Luc Vrancken PDF
Bull. Amer. Math. Soc. 19 (1988), 433-438
The simple-zero conjecture for support points in $\Sigma$
Y. J. Leung and G. Schober PDF
Bull. Amer. Math. Soc. 19 (1988), 439-440
Classification of invariant cones in Lie algebras
Joachim Hilgert and Karl H. Hofmann PDF
Bull. Amer. Math. Soc. 19 (1988), 441-446
Topological types and multiplicities of isolated quasi-homogeneous surface singularities
Stephen S.-T. Yau PDF
Bull. Amer. Math. Soc. 19 (1988), 447-454
Some local-global results in finite transformation groups
Amir H. Assadi PDF
Bull. Amer. Math. Soc. 19 (1988), 455-458
Varieties in finite transformation groups
Amir H. Assadi PDF
Bull. Amer. Math. Soc. 19 (1988), 459-463
Numerical orbits of chaotic processes represent true orbits
Stephan M. Hammel, James A. Yorke and Celso Grebogi PDF
Bull. Amer. Math. Soc. 19 (1988), 465-469
Singular Sobolev connections with holonomy
L. M. Sibner and R. J. Sibner PDF
Bull. Amer. Math. Soc. 19 (1988), 471-473
The quantum mechanical spherical pendulum
R. Cushman and J. J. Duistermaat PDF
Bull. Amer. Math. Soc. 19 (1988), 475-479

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Three-dimensional link theory and invariants of plane curve singularities, by David Eisenbud and Walter Neumann.
Reviewer: Alan H. Durfee
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 481-484
Methods of representation theory with applications to finite groups and orders, vol. II, by Charles W. Curtis and Irving Reiner.
Reviewer: Jon F. Carlson
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 484-488
Univalent functions and Teichmüller spaces, by Olli Lehto.
Reviewer: Clifford J. Earle
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 488-490
Kleinian groups and uniformization in examples and problems, by S. L. Krushkal′, B. N. Apanasov and N. A. Guseviskiĭ.
Reviewer: W. J. Harvey
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 490-494
Teichmüller theory and quadratic differentials, by Frederick P. Gardiner.
Reviewer: Irwin Kra
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 494-498
Differential systems and isometric embeddings, by Phillip A. Griffiths and Gary R. Jensen.
Reviewer: Howard Jacobowitz
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 498-504
Representations of rings over skew fields, by A. H. Schofield.
Reviewer: Peter Malcolmson
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 504-508
Partial differential equations: An introduction to a general theory of linear boundary value problems, by Aleksei A. Dezin.
Partial differential equations, by J. Wloka.
Reviewer: Martin Schechter
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 508-510
Random mappings, by Valentin F. Kolchin.
Reviewer: Lajos Takács
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 511-515
Combinatorics of finite sets, by Ian Anderson.
Reviewer: Douglas B. West
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 515-520
Stochastic geometry and its applications, by D. Stoyan, W. S. Kendall and J. Mecke.
Reviewer: R. V. Ambartzumian
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 520-523
$\Omega$-bibliography of mathematical logic, Vol. I: Classical logic, by Wolfgang Rautenberg.
$\Omega$-bibliography of mathematical logic, Vol. II: Non-classical logics, by Wolfgang Rautenberg.
$\Omega$-bibliography of mathematical logic, Vol. III: Model theory, by Heinz-Dieter Ebbinghaus.
$\Omega$-bibliography of mathematical logic, Vol. IV: Recursion theory, by Peter G. Hinman.
$\Omega$-bibliography of mathematical logic, Vol. V: Set theory, by Andreas R. Blass.
$\Omega$-bibliography of mathematical logic, Vol. VI: Proof theory and constructive mathematics, by Jane E. Kister, Dirk van Dalen and Anne S. Troelstra.
Reviewer: K. Jon Barwise
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 524-528
Differential geometry of complex vector bundles, by Shoshichi Kobayashi.
Reviewer: Christian Okonek
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 528-530
Eigenvalues and $s$-numbers, by Albrecht Pietsch.
Reviewer: J. R. Retherford
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 531-538
Selected papers of Errett Bishop, by John Wermer.
Reviewer: Hugo Rossi
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 538-545
Symmetries of Maxwell's equations, by W. I. Fushchich and A. G. Nikitin.
Reviewer: Peter J. Olver
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 545-550
Knots, by Gerhard Burde and Heiner Zieschang.
On knots, by Louis H. Kauffman.
Reviewer: Joan S. Birman
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 550-558
The lost notebook and other unpublished papers, by Srinivasa Ramanujan.
Reviewer: Richard Askey
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 558-560
Topological graph theory, by Jonathan L. Gross and Thomas W. Tucker.
Reviewer: Carsten Thomassen
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 560-561
Decompositions of manifolds, by Robert J. Daverman.
Reviewer: Steve Armentrout
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 562-565
Hamiltonian methods in the theory of solitons, by L. D. Faddeev and L. A. Takhtajan.
Reviewer: Roger Dodd
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 565-568
Moduli of smoothness, by Z. Ditzian and V. Totik.
Reviewers: Paul L. Butzer and Erich van Wickeren
Review information PDF
Bull. Amer. Math. Soc. 19 (1988), 568-572